# SDR 97FDEA00628

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521633
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MIDFLAP HAS TWO AREAS OF DELAMINATION ON UPPER SURFACE OF T/E WEDGE.  *   S/D*  REMOVED AREAS OF DELAMINATION FROM RT WING O/B MIDFLAP AND REPAIRED IAW FED-EX SRM 51-40-06.
